# SDR AALA202201034963

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 10,519 hours, 1,359 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 1L LOCK LATCH KNOB MISSING. REATTACHED KNOB.
